# SDR CA141121005

- Difficulty date: November 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 18,322 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Elbow
- Part number: 76779
- Condition: Corroded
- Location: Fuel Injectors
- Part time: 1,445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND RUST AND DEBRIS FROM SERVO TO FUEL PRESSURE GAUGE. ALL FITTINGS FROM COCKPIT TO SERVO WERE BADLY CORRODED AND FULL OF DEBRIS DUE TO RUST. ALL FITTINGS AND LINES HAD TO BE REPLACED.
